Commutative monoid rings with krull dimension

  • Jan Okniński
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1320)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Clifford A.H., Preston G.B. The algebraic theory of semigroups, Math. Surveys of the Amer. Math., Soc. 7, Providence, 1961.Google Scholar
  2. 2.
    Gilmer R., Multiplicative ideal theory, Marcel Dekker, New York, 1972.zbMATHGoogle Scholar
  3. 3.
    Gilmer R., Commutative semigroup rings, Chicago Lect. in Math., Chicago, 1984.Google Scholar
  4. 4.
    Gordon R., Robson J.C., Krull dimension, Memoirs of the Amer. Math. Soc. 133, Providence, 1973.Google Scholar
  5. 5.
    Lemonnier B., Dimension de Krull et codeviation. Application au theoreme d'Eakin, Comm. Algebra 6(1978), 1647–1665.MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Matsuda R., Notes on noetherian semigroup rings, Bull. Fac. Sci. Ibaraki Univ. 15(1983), 9–16.MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Moh T.T., On a normalization lemma for integers and an application of four colors theorem, Houston J.Math. 5(1979), 119–123.MathSciNetzbMATHGoogle Scholar
  8. 8.
    Okniński J., When is the semigroup ring perfect, Proc. Amer. Math. Soc. 89(1983), 49–51.MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Okniński J., Semilocal semigroup rings, Glasgow Math. J. 25(1984), 37–44.MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Park J.K., Skew group rings with Krull dimension, Math. J. Okayama Univ. 25(1983), 75–80.MathSciNetzbMATHGoogle Scholar
  11. 11.
    Passman D.S., Group rings of polycyclic groups, Group theory: essays for Philip Hall, London Math. Soc., 1984.Google Scholar
  12. 12.
    Saito T., Note on minimal conditions for principal ideals of a semigroup, Math. Japon. 13(1968), 95–104.MathSciNetzbMATHGoogle Scholar
  13. 13.
    Smith P.F., On the dimension of group rings, Proc. London Math. Soc. 25(1972), 288–302.MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Woods S.M., Existence of Krull dimension in group rings, J. London Math. Soc. 9(1975), 406–410.MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Zelmanov E.I. Semigroup algebras with identities, Sib. Math. J. 18(1977), 787–798.MathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • Jan Okniński

There are no affiliations available

Personalised recommendations